Headache everyday for 4 years

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MacCall
New Member


Date Joined Jul 2017
Total Posts : 1
   Posted 7/7/2017 4:08 AM (GMT -6)   
Hello, I've been having non-stop headaches everyday for the past four years. I'm 16 now, I started having them when I was 12.
It occurs in only one side of my head, and then after some time in the day, it switches to the other side of my head. These are the parts which also gets severe sharp pain and throbbings: my eyes and eyebrows and the areas around them, my temple, my jaw, behind the ear, neck, and the area between the neck and the shoulder.
My parents told me it must be migraines or sinusitis.
We went to four doctors already, an orthopedic (because I think might be muscle pain), an ENT, and 2 neurologists. They all gave me prescriptions of medicines and they really don't work. I've taken several anti-migraine drugs and pain relievers. None of them really worked, except for this one medicine, which was a pain reliever. It's called Mobic. It's great for a few hours then all the pain gradually comes back after 4 hours or so. Please help me. I haven't been doing good in school because of this.

Bstrong
Regular Member


Date Joined Jul 2010
Total Posts : 147
   Posted 7/7/2017 8:57 PM (GMT -6)   
Hi It looks like the pain you are describing it's a migraine. I had migraines since childhood, not every day though. I believe mine were caused mostly by stress and unintentional contraction of one of the neck muscles. Now as I have almost no stress in my life, migraine will happen once a month or maybe twice. It will happen when I am stressed out, exercise can cause it for me or the time of the month close to my period. I've heard chiropractor can also help with some types of migraines so maybe that is worth trying. Have you had a MRI done?Good luck!

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 14510
   Posted 7/8/2017 11:53 AM (GMT -6)   
Hello & welcome to the forum. What dr rx'd Mobic? It is an NSAID & I cannot imagine it being used for headaches. Please go to Drugs.com & read up on this medication. It clearly states it should not be used long term. Have you had an MRI? Since you are the patient, how did you like the last neurologist, meaning were you comfortable with the dr? When is the last time you saw this dr too?

Sorry for so many questions. Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, July 24, 2017 12:54 AM (GMT -6)
There are a total of 2,844,628 posts in 312,142 threads.
View Active Threads


Who's Online
This forum has 154029 registered members. Please welcome our newest member, Goldfish1234.
292 Guest(s), 6 Registered Member(s) are currently online.  Details
freedancer, Erice77, getting by, testuser1234, celebrate life, kellyinCali


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer